# SDR DXTA2020103104300

- Difficulty date: October 31, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N228QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6103
- Aircraft time: 2,811 hours, 1,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6C13211
- Part serial: 2650926513
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM BATTERY PACKS DO NOT ALLOW LIGHTS TO REMAIN ON MORE THAN 20 SECONDS, SHOULD REMAIN ON 15 MIN.  POSSIBLE BATTERY PACK PROBLEM.  COMMANDED BY MCC TO REPLACE EMERGENCY BATTERIES AT FS 280.00 AND FS 310.00.  RAN APU FOR 1HR TO PROPERTY CHARGE BATTERIES.  PERFORMED OPERATIONAL CHECKED EMERGENCY LIGHT, OPERATIONS CHECK GOOD.  ALL WORK DONE IAW Q6SOS AMM CHAPTERS 33-51-00, 33-51-01 AND 49-10-00.
